MathSciNet Relay Station
MathSciNet bibliographic data
MR87047 46.1X
Holladay, John C. A note on the Stone-Weierstrass theorem for quaternions. Proc. Amer. Math. Soc. 8 (1957), 656–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement